# SDR CA111108005

- Difficulty date: November 3, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Piper PA-44-180
- Aircraft time: 11,467 hours
- Engine: Lyc LO360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Tube
- Part number: 86262003
- Condition: Cracked
- Location: Nlg Doors Link
- Part time: 11,761 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULE INSPECTION, THE ATTACHING ROD ENDS FOR THE NLG DOORS WERE BEING REPLACED.  BOTH ATTACHMENT HORNS WERE FOUND CRACKED.  PART WAS REPLACED AND ACFT RELEASED BACK TO SERVICE.
